# SDR SIMA20140908015

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 26,232 hours, 22,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 104854
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 BATTERY POWER SUPPLY INOPERATIVE.  R & R NR 1 BATTERY POWER SUPPLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.
